Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hi everyone =)

Posted by modeljenn on February 27, 2004, at 10:54:23

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

Hi,
My doctor just gave me these samples of Lexapro 10mg and I'm on the 3rd day of taking them. I've noticed that I'm a little nauseaous and I keep yawning all day. I feel a little dizzy and I keep waking up at night with tons of thoughts going on in my head and then having anxiety attacks.
I've been depressed as long as I can remember and it's been getting worse lately. I sit around the house all day and do nothing, I don't feel motivated at all. I'm also having a hard time with my marriage right now (I feel as I don't love my husband and I've fallen in love with this guy at work but it won't work cause I'm 21 and he's 17 and I don't want to hurt anyone).
I just want to get past all this and be happy. My mom told me that taking antidepressants is bad and when I go off of them I will be real sick and start hallucinating. I was wondering if that's true? What should I do?

Jenn =)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:modeljenn thread:109458
URL: http://www.dr-bob.org/babble/20040223/msgs/318213.html